# SDR SWIA201844327

- Difficulty date: January 4, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 34,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 310 IS CHAFED AT STRINGER 16L.  REPAIRED IAW REO.
